# SDR UALA2012110906454

- Difficulty date: November 8, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N443UA
- Make and model: Airbus A320-232
- Aircraft serial: 820
- Aircraft time: 50,786 hours, 19,286 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Scratched
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH IN OUTER SKIN AT DOOR 2L.  LOCATION IS 14 INCHES AFT OF LEADING EDGE, & 1-2 TO 1-4 INCH FROM BOTTOM OF DOOR 2L. 2 1-2 INCHES LONG BY APPROXIMATELY .002 DEEP.  DEPTH OF SCRATCH WAS APPROX .002 INCH IN THE .098 THICK METAL, SEE AREA "B" DAMAGE TOLERANCE.  RE-INSPECT REF SRI 52-10-00-1-002-00 AT 60,000 CYC. ACP.  HFEC OF AREA, NO CRACKS DETECTED, REF NDT MANUAL PART 6, 51-10-08-01.  THICKNESS MEASURES APPROX .096".
